Boundary value problems for linear operators in ordered Banach spaces

Tom 198 / 2010

Gerd Herzog, Christoph Schmoeger Studia Mathematica 198 (2010), 261-270 MSC: Primary 47B60; Secondary 47A50. DOI: 10.4064/sm198-3-5

Streszczenie

We study boundary value problems of the type $Ax=r$, $\varphi (x)= \varphi (b)$ $(\varphi \in M \subseteq E^\ast )$ in ordered Banach spaces.

Autorzy

  • Gerd HerzogInstitut für Analysis
    Karlsruher Institut für Technologie
    D-76128 Karlsruhe, Germany
    e-mail
  • Christoph SchmoegerInstitut für Analysis
    Karlsruher Institut für Technologie
    D-76128 Karlsruhe, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek